# SDR CALA0600152

- Difficulty date: May 6, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 25,756 hours, 8,293 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 175A12057
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.3 INCH CRACK IN VERTICAL STABILIZER FRAME (VERT STAB T/E HINGE RIB) WHERE RUDDER RIG PIN R-5 GOES THROUGH FEEL AND CENTERING FRAME.  A PERMANENT REPAIR WAS INSTALLED IAW ECRA 5530-01445, PART 3.
